American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16G60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Naoya Hiramatsu. Relations for Grothendieck groups of Gorenstein rings. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Takahide Adachi. Characterizing $\tau$-tilting finite algebras with radical square zero. Proc. Amer. Math. Soc. 144 (2016) 4673-4685.
Abstract, references, and article information   
View Article: PDF

[3] Hiroyuki Minamoto. A note on dimension of triangulated categories. Proc. Amer. Math. Soc. 141 (2013) 4209-4214.
Abstract, references, and article information   
View Article: PDF

[4] Naoya Hiramatsu and Yuji Yoshino. Examples of degenerations of Cohen-Macaulay modules. Proc. Amer. Math. Soc. 141 (2013) 2275-2288.
Abstract, references, and article information   
View Article: PDF

[5] Claus Michael Ringel. Indecomposable representations of the Kronecker quivers. Proc. Amer. Math. Soc. 141 (2013) 115-121.
Abstract, references, and article information   
View Article: PDF

[6] Noyan Er. Rings whose modules are direct sums of extending modules. Proc. Amer. Math. Soc. 137 (2009) 2265-2271. MR 2495259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Edward L. Green, Nicole Snashall and Øyvind Solberg. The Hochschild cohomology ring of a selfinjective algebra of finite representation type. Proc. Amer. Math. Soc. 131 (2003) 3387-3393. MR 1990627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Lyudmila Turowska. On the complexity of the description of $*$-algebra representations by unbounded operators. Proc. Amer. Math. Soc. 130 (2002) 3051-3065. MR 1908930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Bangming Deng and Bin Zhu. On $\Delta $--good module categories without short cycles. Proc. Amer. Math. Soc. 129 (2001) 69-77. MR 1694857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Stanislaw Kasjan. Auslander-Reiten sequences under base field extension. Proc. Amer. Math. Soc. 128 (2000) 2885-2896. MR 1670379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Stanislav Krugliak and Yurii Samoilenko. On the complexity of description of representations of $*$-algebras generated by idempotents. Proc. Amer. Math. Soc. 128 (2000) 1655-1664. MR 1636978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ibrahim Assem, Dieter Happel and Sonia Trepode. Tilting up iterated tilted algebras. Proc. Amer. Math. Soc. 128 (2000) 2223-2232. MR 1653413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Andrzej Skowronski. On the structure of periodic modules over tame algebras. Proc. Amer. Math. Soc. 127 (1999) 1941-1949. MR 1600141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. Barot and J. A. de la Peña. Derived tubular strongly simply connected algebras. Proc. Amer. Math. Soc. 127 (1999) 647-655. MR 1468181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Grzegorz Zwara. Degenerations for modules over representation-finite algebras. Proc. Amer. Math. Soc. 127 (1999) 1313-1322. MR 1476404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Dieter Happel and Shi Ping Liu. Module categories without short cycles are of finite type . Proc. Amer. Math. Soc. 120 (1994) 371-375. MR 1164144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Idun Reiten, Andrzej Skowroński and Sverre O. Smalø. Short chains and regular components . Proc. Amer. Math. Soc. 117 (1993) 601-612. MR 1124149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jon F. Carlson and Dieter Happel. Contravariantly finite subcategories and irreducible maps . Proc. Amer. Math. Soc. 117 (1993) 61-65. MR 1107270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Peter Dräxler. On indecomposable modules over directed algebras . Proc. Amer. Math. Soc. 112 (1991) 321-327. MR 1062830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia